bilateral thigh numbness after surgery

Thank you for the opportunity to possibly find an answer to a mystery.
On 01 July 2011 I underwent Coronary Artery Bypass Graft Surgery. After the procedure and while hospitalized I experienced intense burning sensations in the same area of both thighs. After discharge and up to the present, both thighs are numb in the same location. Neither my cardiologist or surgeon could offer an explanation. The saphenous vein for the grafts was harvested endoscopically from the right leg with a small incision on the inside of the knee. The left leg was not involved at all.
This numbness persists more than 4 months post-op. Although it does not hinder my mobility whatsoever, it still remains a mystery and if it is permanent so be it. But, if there is intervention that could alleviate this then I would like to explore it.
Numerous queries and searches on the internet have yielded zero results. A friend suggested that I contact a chiropractor as positioning during surgery and the procedure itself may have resulted in some misalignment that could affect the nerves providing sensation to my thighs.
I am stumped, my cardiologist and surgeon are stumped, and it appears that there is little or no information I can find by researching this on my own.
Any information, possible internvention, or resources to explore would be greatly appreciated.
Mark

Posted By Mark on November 28, 2011 at 10:53:06:

Disclaimer
Silicone inserts leave radius and ulna pressure-free and provide intermittent compression to the soft tissue of the joint, leading to increased circulation, thus aiding in the resorption of swelling and edema.

[ Follow Ups ] [ Post Followup ] [ Ask The Chiropractor ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Ask The Chiropractor ] [ Disclaimer ]

Disclaimer

    We offer you an opportunity to ask specific questions to knowledgeable professionals. Any information posted on orthopedicquestions.com is intended for general informational purposes only and is not medical advice, and should not be construed as medical opinion, diagnosis or treatment. See your health-care professional for medical advice and treatment.
Foot Forum (Foot-Podiatry specialists)
Ask the PT-Athletic Trainer (Sports Physical Therapy specialist)
Ask the Chiropractor (Back and Spine Specialist)